# SDR 08FDEA02716

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 69,244 hours, 24,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 3
- Part time: 8,178 hours, 3,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE CAUGHT ON FIRE AT GATE.  REMOVE AND REPLACE NR 3 BRAKE IAW MD-10 MM 32-43-01-4, ALSO INSPECTED ADJACENT AREA FOR DAMAGE AND NO DAMAGE NOTED.
